# SDR SWAA061458

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 36,323 hours, 30,876 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 2800003103
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION, ON DEPARTURE FROM SAT, FUEL SPRAY REPORTED OUT OF RT WING, IMBALANCE OF 600 POUNDS.  RESET RT WING PRESSURE RELIEF VALVE PER MM.
